# SDR AALA20170531004

- Difficulty date: May 25, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,998 hours, 8,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 6326
- Condition: No Test
- Location: Emergency Lights
- Part time: 52,207 hours, 10,340 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS POWER SUPPLY M33405 BY THE L3 DOOR FAILED TEST.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
